# SDR 2006UALA01925

- Difficulty date: October 5, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 40,191 hours, 29,333 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AIRCRAFT SKIN 4 INCHES WIDE BY 15 INCHES LONG.  LOCATED BETWEEN STA 1016 AND 1088 BETWEEN STRINGERS 24R AND 26R.    MAJOR REPAIR: REPAIRED STRINGER 25 PER SRM 53-00-03, REPAIR 1, PG 206. INSTALLED DOUBLER AND TRIPLER REPAIR. DYNOLED INSIDE AREA OF REPAIR.
